# SDR 29GA91252081311A

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N45AR
- Make and model: Beech 1900D
- Aircraft serial: UE12
- Aircraft time: 15,255 hours, 19,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Stuck
- Location: Airstair Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 9262 FPO/FLL PILOT REPORTED AIRSTAIR DOOR WILL NOT CLOSE.  FOUND AIRSTAIR DOOR CABLE STUCK ON CAM DISCHARGED AIRSTAIR DOOR SNUBBER TO RELEASE CABLE OPERATIONAL CHECK NORMAL.
